Package Insert: Information for the User
Alercina 10 mg Tablets
cetirizine dihydrochloride
Read this package insert carefully before you start taking this medicine because it contains important information for you.
Follow exactly the administration instructions for the medicine contained in this package insert or those indicated by your doctor or pharmacist.
The active ingredient ofalercina is cetirizine dihydrochloride.
Alercina is an antiallergic medication.
It is indicated for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis in adults, adolescents, and children aged 6 years and older.
Consult a doctor if symptoms worsen or do not improve after 3 days.
Warnings and precautions
Consult your doctor or pharmacist before starting to take alercina.
If you have kidney insufficiency, consult your doctor; if necessary, you will take a lower dose. Your doctor will determine the new dose.
If you are an epileptic patient or a patient at risk of seizures, consult your doctor.
No notable interactions have been observed between alcohol (with a blood level of 0.5 per thousand, corresponding to a glass of wine) and the use of cetirizine at normal doses. However, as with all antihistamines, it is recommended to avoid the joint consumption of alcohol during treatment.
Other medications and alercina
Inform your doctor or pharmacist if you are taking, have taken recently, or may have to take any other medication.
Taking alercina with food and drinks
The taking of this medication with food and drinks does not affect its efficacy.
Pregnancy and breastfeeding
If you are pregnant or breastfeeding, think you may be pregnant, or intend to become pregnant, consult your doctor or pharmacist before using this medication.
You should not take this medication during breastfeeding, as cetirizine passes into breast milk.
Driving and operating machinery
Clinical studies have not shown evidence that alercina produces attention alterations, reaction capacity decrease, and ability to drive at the recommended dose.
If you intend to drive, perform potentially hazardous activities, or use machinery, do not exceed the recommended dose. You must closely observe your response to the medication.
If you are a sensitive patient, you may find that the simultaneous use of alcohol or other central nervous system depressants affects your attention and reaction capacity in addition.
If during treatment with this medication you notice dizziness or somnolence, do not drive.
Alercina contains lactose.
This medication contains lactose. If your doctor has indicated that you have an intolerance to certain sugars, consult with him before taking this medication.
The recommended dose is:
Adults and adolescents over 12 years old
1 tablet of 10 mg, once a day.
Children between 6 and 12 years old
Half a tablet (5 mg), 2 times a day.
Patients with moderate to severe renal insufficiency
Patients with moderate renal insufficiency are recommended to take half a tablet (5 mg) once a day.
How to take
The tablets must be swallowed with a glass of liquid.
You should consult a doctor if you worsen or do not improve after 3 days of treatment.
If you take more alercina than you should
In case of overdose or accidental ingestion, consult your doctor or pharmacist immediately or call the Toxicological Information Service, phone 91 562 04 20, indicating the medication and the amount ingested.
After an overdose, you may notice confusion, diarrhea, dizziness, fatigue, headache, weakness, dilated pupil, tingling, irritation, sedation, drowsiness, stupor, abnormal increase in heart rate, tremor, and urinary retention.
If you forgot to take alercina
Do not take a double dose to compensate for the missed doses.
Like all medications, this medication may produce adverse effects, although not all people will experience them.
The following adverse effects have been reported:
Frequent(may affect up to 1 in 10 people): fatigue, dizziness, headache, diarrhea, dry mouth, nausea, drowsiness, pharyngitis, rhinitis.
Infrequent(may affect up to 1 in 100 people): extreme fatigue, discomfort, paresthesia (abnormal skin sensation), abdominal pain, agitation, pruritus, urticaria.
Rare(may affect up to 1 in 1,000 people): edema (swelling), seizures, movement disorders, aggression, confusion, depression, hallucination, insomnia, allergic reactions, some severe (very rare), tachycardia (heart beats too quickly), abnormal liver function, urticaria, weight gain.
Very Rare(may affect up to 1 in 10,000 people): syncope, tremor, dysgeusia (taste disorder), tic, thrombocytopenia (low platelet count in blood), accommodation disorders, blurred vision, nystagmus (eyes have an uncontrolled circular movement), edema, drug-induced rash, abnormal urine elimination.
Reporting Adverse Effects
If you experience any type of adverse effect, consult your doctor or pharmacist, even if it is a possible adverse effect not listed in this prospectus. You can also report them directly through the Spanish System for Pharmacovigilance of Medicinal Products for Human Use: https://www.notificaram.es. By reporting adverse effects, you can contribute to providing more information on the safety of this medication.
Keep this medication out of the sight and reach of children.
This medication does not require special storage conditions.
Do not use this medication after the expiration date that appears on the packaging after CAD. The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or in the trash. Dispose of packaging and medications you no longer need at the SIGRE collection point at the pharmacy. If in doubt, ask your pharmacist how to dispose of packaging and medications you no longer need. By doing so, you will help protect the environment.
The active ingredient is cetirizine dihydrochloride. Each tablet contains 10 mg of cetirizine dihydrochloride.
The other components are:
Appearance of the product and contents of the packaging
Alercina are coated, cylindrical, biconvex, scored, white tablets marked with the code “C”.
It is presented in PVC-PVDC/Aluminum blisters, and is available in boxes with 7 tablets.
Holder of the marketing authorization and responsible for manufacturing
Laboratorios Cinfa, S.A
Carretera Olaz-Chipi, 10. Industrial Estate Areta
31620 Huarte (Navarra) – Spain
Date of the last review of this leaflet:June2023
The detailed information of this medicine is available on the website of the Spanish Agency of Medicines and Medical Devices (AEMPS) http://www.aemps.gob.es
Маєте питання щодо цього лікування або ваших симптомів? Зв'яжіться з ліцензованим лікарем для отримання допомоги та персонального догляду.